# SDR ASOA2014031110112

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 19,799 hours, 18,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN MIDDLE OF CABIN DOESN'T LIGHT UPON COCKPIT TO DISTINGUISH BETWEEN A COCKPIT CALL TO CABIN AND AN EMERGENCY CALL TO CABIN.  RELAMPED EMERGENCY EXIT SIGN CALL LAMP IAW AMM 33-20-00. OPS CHCK GOOD.
